# SDR UPS04443313

- Difficulty date: September 25, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, A 3 INCH CRACK WAS FOUND AT LOWER WEB AT NAC 220 OF NR 3 PYLON AT PER O/B SIDE.  NR 3 PYLON NAC STA 220 O/B SIDE AFT LOWER SPAR WEB REPAIRED AS PER SRM 54-10-03 FIG 23.
